Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 405108, 9 pages
http://dx.doi.org/10.1155/2015/405108
Research Article

Nonlinearities Distribution Homotopy Perturbation Method Applied to Solve Nonlinear Problems: Thomas-Fermi Equation as a Case Study

1Electronic Instrumentation and Atmospheric Sciences School, Universidad Veracruzana, Circuito Gonzalo Aguirre Beltrán S/N, 91000 Xalapa, VER, Mexico
2Equipe de Physique des Dispositifs à Semiconducteurs, Faculté des Sciences de Tunis, Tunis El Manar University, 2092 Tunis, Tunisia
3National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro No. 1, Santa María Tonantzintla, 72840 Puebla, PUE, Mexico
4Civil Engineering School, Universidad Veracruzana, Venustiano Carranza S/N, Colonia Revolucion, 93390 PozaRica, VER, Mexico
5Department of Electronics Engineering, Universidad Veracruzana, Venustiano Carranza S/N, Colonia Revolucion, 93390 Poza Rica, VER, Mexico

Received 3 November 2014; Revised 23 December 2014; Accepted 27 December 2014

Academic Editor: Shiping Lu

Copyright © 2015 U. Filobello-Nino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Landau and E. M. Lifshitz, Mecánica Cuántica No Relativista, Editorial Reverte, S. A., 2nd edition, 1967.
  2. L. M. B. Assas, “Approximate solutions for the generalized KdV–Burgers' equation by He's variational iteration method,” Physica Scripta, vol. 76, no. 2, pp. 161–164, 2007. View at Publisher · View at Google Scholar
  3. M. Kazemnia, S. A. Zahedi, M. Vaezi, and N. Tolou, “Arsenic contamination in New Orleans soil: temporal changes associated with flooding,” Journal of Applied Sciences, vol. 8, no. 22, pp. 4192–4197, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Noorzad, A. T. Poor, and M. Omidvar, “Variational iteration method and homotopy-perturbation method for solving Burgers equation in fluid dynamics,” Journal of Applied Sciences, vol. 8, no. 2, pp. 369–373, 2008. View at Google Scholar · View at Scopus
  5. D. J. Evans and K. R. Raslan, “The tanh function method for solving some important non-linear partial differential equations,” International Journal of Computer Mathematics, vol. 82, no. 7, pp. 897–905, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Mahmoudi, N. Tolou, I. Khatami, A. Barari, and D. D. Ganji, “Explicit solution of nonlinear ZK-BBM wave equation using Exp-function method,” Journal of Applied Sciences, vol. 8, no. 2, pp. 358–363, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. E. Babolian and J. Biazar, “On the order of convergence of Adomian method,” Applied Mathematics and Computation, vol. 130, no. 2-3, pp. 383–387, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Kooch and M. Abadyan, “Efficiency of modified Adomian decomposition for simulating the instability of nano-electromechanical switches: comparison with the conventional decomposition method,” Trends in Applied Sciences Research, vol. 7, no. 1, pp. 57–67, 2012. View at Publisher · View at Google Scholar
  10. Y. Khan, H. Vázquez-Leal, and N. Faraz, “An auxiliary parameter method using Adomian polynomials and Laplace transformation for nonlinear differential equations,” Applied Mathematical Modelling, vol. 37, no. 5, pp. 2702–2708, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. S. K. Vanani, S. Heidari, and M. Avaji, “A low-cost numerical algorithm for the solution of nonlinear delay boundary integral equations,” Journal of Applied Sciences, vol. 11, no. 20, pp. 3504–3509, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. S. H. Chowdhury, “A comparison between the modified homotopy perturbation method and adomian decomposition method for solving nonlinear heat transfer equations,” Journal of Applied Sciences, vol. 11, no. 7, pp. 1416–1420, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. L.-N. Zhang and L. Xu, “Determination of the limit cycle by He’s parameter expansion for oscillators in a u3/1 + u2 potential,” Zeitschrift für Naturforschung—Section A Journal of Physical Sciences, vol. 62, no. 7-8, pp. 396–398, 2007. View at Google Scholar
  14. H. Vazquez-Leal, R. Castaneda-Sheissa, U. Filobello-Nino, A. Sarmiento-Reyes, and J. Sanchez Orea, “High accurate simple approximation of normal distribution integral,” Mathematical Problems in Engineering, vol. 2012, Article ID 124029, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Fereidoon, Y. Rostamiyan, M. Akbarzade, and D. D. Ganji, “Application of He's homotopy perturbation method to nonlinear shock damper dynamics,” Archive of Applied Mechanics, vol. 80, no. 6, pp. 641–649, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Vázquez-Leal, U. Filobello-Niño, R. Castañeda-Sheissa, L. Hernández-Martínez, and A. Sarmiento-Reyes, “Modified HPMs inspired by homotopy continuation methods,” Mathematical Problems in Engineering, vol. 2012, Article ID 309123, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Khan, H. Vázquez-Leal, and Q. Wu, “An efficient iterated method for mathematical biology model,” Neural Computing and Applications, vol. 23, no. 3-4, pp. 677–682, 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Khan, H. Vázquez-Leal, and N. Faraz, “An efficient new iterative method for oscillator differential equation,” Scientia Iranica, vol. 19, no. 6, pp. 1473–1477, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Biazar and H. Aminikhah, “Study of convergence of homotopy perturbation method for systems of partial differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2221–2230, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. Biazar and H. Ghazvini, “Convergence of the homotopy perturbation method for partial differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2633–2640, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Khan and Q. Wu, “Homotopy perturbation transform method for nonlinear equations using He's polynomials,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 1963–1967, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. M. A. Noor and S. T. Mohyud-Din, “Homotopy perturbation method for solving Thomas-Fermi equation using pade approximants,” International Journal of Nonlinear Science, vol. 8, no. 1, pp. 27–31, 2009. View at Google Scholar
  24. D. D. Ganji, A. R. Sahouli, and M. Famouri, “A new modification of He's homotopy perturbation method for rapid convergence of nonlinear undamped oscillators,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 181–192, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. M. Turkyilmazoglu, “Some issues on HPM and HAM methods: a convergence scheme,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1929–1936, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. Turkyilmazoglu, “Convergence of the homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 12, no. 1–8, pp. 9–14, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. U. Filobello-Niño, H. Vazquez-Leal, R. Castañeda-Sheissa et al., “An approximate solution of Blasius equation by using HPM method,” Asian Journal of Mathematics and Statistics, vol. 5, no. 2, pp. 50–59, 2012. View at Publisher · View at Google Scholar
  28. V. Marinca and N. Herisanu, Nonlinear Dynamical Systems in Engineering, Springer, Berlin, Germany, 1st edition, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. Patel, M. N. Mehta, and V. H. Pradhan, “The numerical solution of Burger’s equation arising into the irradiation of tumour tissue in biological diffusing system by homotopy analysis method,” Asian Journal of Applied Sciences, vol. 5, no. 1, pp. 60–66, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. S. Liao, Advances in the Homotopy Analysis Method, World Scientific, Hackensack, NJ, USA, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. Turkyilmazoglu, “Analytic approximate solutions of rotating disk boundary layer flow subject to a uniform suction or injection,” International Journal of Mechanical Sciences, vol. 52, no. 12, pp. 1735–1744, 2010. View at Publisher · View at Google Scholar · View at Scopus
  32. M. Turkyilmazoglu, “Purely analytic solutions of the compressible boundary layer flow due to a porous rotating disk with heat transfer,” Physics of Fluids, vol. 21, no. 10, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. U. Filobello-Nino, H. Vazquez-Leal, B. Benhammouda et al., “A handy approximation for a mediated bioelectrocatalysis process, related to Michaelis-Menten equation,” SpringerPlus, vol. 3, article 162, 2014. View at Publisher · View at Google Scholar · View at Scopus
  34. U. Filobello-Nino, H. Vazquez-Leal, Y. Khan et al., “Using perturbation methods and Laplace-Padé approximation to solve nonlinear problems,” Miskolc Mathematical Notes, vol. 14, no. 1, pp. 89–101, 2013. View at Google Scholar · View at Scopus
  35. U. Filobello-Niño, H. Vazquez-Leal, Y. Khan et al., “A handy exact solution for flow due to a stretching boundary with partial slip,” Revista Mexicana de Física E, vol. 59, no. 1, pp. 51–55, 2013. View at Google Scholar · View at MathSciNet
  36. F. M. Fernandez, “Rational approximation to the Thomas-Fermi equations,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6433–6436, 2011. View at Publisher · View at Google Scholar
  37. B. Yao, “A series solution to the Thomas-Fermi equation,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 396–401, 2008. View at Publisher · View at Google Scholar · View at Scopus
  38. H. Khan and H. Xu, “Series solution to the Thomas-Fermi equation,” Physics Letters A, vol. 365, no. 1-2, pp. 111–115, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  39. K. Parand and M. Shahini, “Rational Chebyshev pseudospectral approach for solving Thomas-Fermi equation,” Physics Letters A, vol. 373, no. 2, pp. 210–213, 2009. View at Publisher · View at Google Scholar · View at Scopus
  40. E. Hille, “On the Thomas-Fermi equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 62, pp. 7–10, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  41. M. Turkyilmazoglu, “Solution of the Thomas-Fermi equation with a convergent approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4097–4103, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. D. G. Zill, A First Course in Differential Equations with Modeling Applications, Brooks Cole, 10th edition, 2012.